RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 9, Pages 1183–1195 (Mi msb1216)  

This article is cited in 10 scientific papers (total in 10 papers)

Some results on solvability of ordinary linear differential equations in locally convex spaces

S. A. Shkarin

M. V. Lomonosov Moscow State University

Abstract: Let $\Gamma$ be the class of sequentially complete locally convex spaces such that an existence theorem holds for the linear Cauchy problem $\dot x=Ax$, $x(0)=x_0$, with respect to functions $x\colon\mathbf R\to E$. It is proved that if $E\in\Gamma$, then $E\times\mathbf R^A\in\Gamma$ for an arbitrary set $A$. It is also proved that a topological product of infinitely many infinite-dimensional Fréchet spaces, each not isomorphic to $\mathbf R^\infty$, does not belong to $\Gamma$.

Full text: PDF file (1352 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:1, 29–40

Bibliographic databases:

UDC: 517.9
MSC: Primary 34A10, 34G10; Secondary 46A05
Received: 22.06.1989

Citation: S. A. Shkarin, “Some results on solvability of ordinary linear differential equations in locally convex spaces”, Mat. Sb., 181:9 (1990), 1183–1195; Math. USSR-Sb., 71:1 (1992), 29–40

Citation in format AMSBIB
\Bibitem{Shk90}
\by S.~A.~Shkarin
\paper Some results on solvability of ordinary linear differential equations in locally convex spaces
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 9
\pages 1183--1195
\mathnet{http://mi.mathnet.ru/msb1216}
\zmath{https://zbmath.org/?q=an:0745.34063|0723.34043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71...29S}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 1
\pages 29--40
\crossref{https://doi.org/10.1070/SM1992v071n01ABEH002126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HJ82500003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1216
  • http://mi.mathnet.ru/eng/msb/v181/i9/p1183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Lobanov, “Picard's theorem for ordinary differential equations in locally convex spaces”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 465–487  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. G. Lobanov, O. G. Smolyanov, “Ordinary differential equations in locally convex spaces”, Russian Math. Surveys, 49:3 (1994), 97–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Bogachev V., “Deterministic and Stochastic Differential-Equations in Infinite-Dimensional Spaces”, Acta Appl. Math., 40:1 (1995), 25–93  crossref  mathscinet  zmath  isi
    4. T. S. Rybunikova, “On Linear Row-Finite Systems of Stochastic Differential Equations”, Theory Probab Appl, 45:3 (2001), 539  mathnet  crossref  isi  elib
    5. T. S. Rybnikova, “On Infinite Systems of Linear Autonomous and Nonautonomous Stochastic Equations”, Math. Notes, 71:6 (2002), 815–824  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Shkarin S.A., “Compact Perturbations of Linear Differential Equations in Locally Convex Spaces”, Studia Math., 172:3 (2006), 203–227  crossref  mathscinet  zmath  isi  elib
    7. PawełDomański, Michael Langenbruch, “On the abstract Cauchy problem for operators in locally convex spaces”, RACSAM, 2011  crossref
    8. S. N. Mishin, “Homogeneous differential-operator equations in locally convex spaces”, Russian Math. (Iz. VUZ), 61:1 (2017), 22–38  mathnet  crossref  isi
    9. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
    10. S. N. Mishin, “Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces”, Math. Notes, 103:1 (2018), 75–88  mathnet  crossref  crossref  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:257
    Full text:79
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019